MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGWIRE REVOLUTION; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION JAGWIRE REVOLUTION; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number M00557021
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Air Embolism (1697); Perforation (2001)
Date of Event 12/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant was unable to report the lot number; therefore the manufacture date and expiration date are unknown.(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
Note: this report pertains to a spyscope ds ii, spybite, and jagwire used during the same procedure.Refer to manufacturer report# 3005099803-2020-00067, 3005099803-2020-00069 and 3005099803-2020-00068 for the other associated device information.It was reported to boston scientific corporation that a spyscope ds ii, spybite, jagwire revolution and a non-bsc sphincterotome were used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) and cholangioscopy procedure performed on (b)(6) 2019.According to the complainant, after the procedure, the patient suffered an air embolism which was suspected to be caused by a perforation.The physician could not confirm if the perforation was related to the spyscope, spybite, guidewire, or non-bsc sphincterotome.Boston scientific has been unable to obtain additional information regarding the cause of the perforation to date, despite good faith efforts.

Brand Name
JAGWIRE REVOLUTION
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9610259
Report Number3005099803-2020-00068
Device Sequence Number585425
Product Code OCY
UDI-Device Identifier08714729934998
UDI-Public08714729934998
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM00557021
Device Catalogue Number56480
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/03/2020
Initial Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;